# SDR DL757010005

- Difficulty date: January 1, 2001
- Submitted: January 12, 2001
- Operation: Air carrier
- Aircraft: N669DN
- Make and model: Boeing 757232
- Aircraft serial: 25142
- Aircraft time: 34,002 hours, 16,562 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Rt Fwd. Overwing
- Component: Bulb, 767GE
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

RT OVERWING EMER SLIDE LIGHT INOP.
